Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 18 found articles
 
 
  A two variable Rankin–Selberg integral for GU(2,2) and the degree 5 L-function of GSp4
 
 
Title: A two variable Rankin–Selberg integral for GU(2,2) and the degree 5 L-function of GSp4
Author: Cauchi, Antonio
Terradillos, Armando Gutierrez
Appeared in: Mathematische Zeitschrift
Paging: Volume 308 () nr. 2 pages xx
Year: 2024-09-03
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 18 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands